# SDR USAAD96076

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47574
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF FLOOR EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK.  (M)
